Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 148, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at May 26, 2011, 1:14 PM CDT for DeKalb County, Alabama. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2011, 1:14 PM CDT (18:14 UTC)
- Expired
- May 26, 2011, 1:30 PM CDT
- In force
- 16 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County DeKalb County, AL
The radar
The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 9:15 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2103 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 7.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:40 PM CDT, 34 minutes earlier.
Area forecast discussion, May 26, 12:40 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1240 PM CDT THU MAY 26 2011 .UPDATE...18Z TAFS && .AVIATION...BKN LINE OF TSTMS HAS PRETTY MUCH MOVED E OF BOTH TAF SITES...WITH SCT/BKN MID/UPPER LEVEL CLOUD COVER BEGINNING TO MOVE INTO THE WRN HALF OF THE AREA IN ASSOCIATION WITH THE ONCOMING UPPER TROUGH. WEAK COLD FRONT IS ALSO BEGINNING TO PUSH EWD INTO NW AL WHICH SHOULD HELP SUPPRESS MUCH IN THE WAY OF FURTHER CONVECTIVE DEVELOPMENT. ONLY OTHER CONCERN IS SOME BR/LOW CEILINGS DEVELOPING LATE TONIGHT WITH DIMINISHING WINDS. CONDITIONS SHOULD THEN IMPROVE QUITE A BIT AFTER 14Z FRI AS A STRONG SFC HIGH BEGINS TO MOVE INTO THE REGION...WITH VFR CONDITIONS PREVAILING ACROSS THE AREA. && .DISCUSSION...SVR TSTM WATCH 379 HAS BEEN ISSUED FOR MOST OF N CNTRL AND NE AL...ALONG WITH FRANKLIN CO TN. THE SVR WATCH IS IN EFFECT THROUGH 5 PM...ALTHOUGH THE WATCH MAY BE ABLE TO BE CANCELLED EARLY ONCE THE LINE CLEARS THE AREA TO THE E AND NO ADDITIONAL CONVECTION DEVELOPS ALONG/AHEAD OF THE LINE. FORTUNATELY...THIS LINE DOES NOT APPEAR QUITE AS STRONG AS THE EARLY MORNING SQ LINE. ALTHOUGH GIVEN THE AMOUNT OF BULK SHEAR IN PLACE COUPLED WITH INCREASING SFC-BASED INSTABILITY...AN ISOLATED TORNADO CAN NOT BE RULED OUT IN THE WATCH AREA...ALTHOUGH THE PROB IS QUITE LOW. RAIN CHANCES WERE INCREASED SLIGHTLY AS WELL IN THE WATCH AREA...WITH MOST/IF NOT ALL OF THE CONVECTIVE ACTIVITY XPCTED TO MOVE OUT OF THE AREA THIS EVENING AS THE COLD FRONT BEGINS TO ADVANCE EWD. NO OTHER CHANGES WERE MADE TO THE ONGOING FORECAST AT THIS POINT. && .PREVIOUS DISCUSSION...CURRENT WATER VAPOR SATELLITE IMAGERY INDICATES THAT AN UPPER LOW OVER CENTRAL MISSOURI IS PROGRESSING SLOWLY EASTWARD AND SHOULD CONTINUE TO FILL AS IT APPROACHES THE MISSOURI-ILLINOIS BORDER LATER THIS MORNING. A WEAKENING SURFACE LOW ASSOCIATED WITH THIS FEATURE WILL LIKEWISE LIFT NORTHEASTWARD ALONG AND NORTH OF THE OHIO RIVER THROUGH THE MORNING. THE REMNANTS OF NUMEROUS SHOWERS AND THUNDERSTORMS -- WHICH DEVELOPED YESTERDAY ALONG A LOW-LEVEL TROUGH/CONFLUENCE AXIS EXTENDING SOUTHWARD FROM THE SURFACE LOW --CONTINUE TO PROGRESS EASTWARD THROUGH THE LOWER TENNESSEE VALLEY...WITH LINGERING SHOWERS/STORMS POSSIBLE FOR THE REMAINDER OF THE MORNING. MODELS ARE IN GENERAL AGREEMENT THAT THE MISSISSIPPI VALLEY UPPER LOW AND ASSOCIATED SURFACE CYCLONE WILL BOTH CONTINUE TO WEAKEN AS THEY EJECT NORTHEASTWARD OVER THE OHIO VALLEY AND TOWARD THE SOUTHEASTERN GREAT LAKES REGION THROUGHOUT THE DAY TODAY. ANOTHER EPISODE OF CONVECTION IS EXPECTED TO DEVELOP AS THE TRAILING SURFACE TROUGH AXIS ADVANCES EASTWARD ACROSS THE REGION...WITH THIS MOST LIKELY TO OCCUR DURING THE AFTERNOON HOURS. OVERALL...MODELS SUGGEST A LOWER AREAL COVERAGE OF THUNDERSTORMS THIS AFTERNOON...WHICH SEEMS PLAUSIBLE AS EXTENSIVE CLOUDS AND LINGERING OUTFLOW AIR FROM THE CURRENT PRECIPITATION SHOULD LIMIT DESTABILIZATION TO SOME EXTENT...AND PWAT VALUES ARE ONLY FORECAST TO RECOVER INTO THE 1.2-1.3 INCH RANGE. DESPITE THIS...POINT FORECAST SOUNDINGS FROM THE NAM/GFS/UKMET/ECMWF ALL INDICATE STEEP MID-LEVEL LAPSE RATES AND SOUTHWESTERLY UNIDIRECTIONAL WIND PROFILES INCREASING TO 35-45 KNOTS ALOFT...WHICH WILL SUPPORT A THREAT FOR LARGE HAIL AND DAMAGING WINDS WITH THE STRONGEST UPDRAFTS. SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE EARLY EVENING HOURS ACROSS THE SOUTHEASTERN PORTION OF THE FORECAST AREA...BUT THE GREATEST FOCUS FOR PRECIPITATION BEYOND THIS POINT SHOULD SHIFT TO THE SOUTH AND EAST OF THE LOCAL AREA...AS THE LOW AND MID-LEVEL TROUGHS DRIFT EASTWARD TOWARD THE SOUTHERN APPALACHIANS AND BECOME MORE DIFFUSE. THE COMBINATION OF LIGHT NORTHWEST WINDS... CLEARING SKIES...AND LINGERING BOUNDARY LAYER MOISTURE WILL LIKELY RESULT IN AREAS OF MIST/FOG DEVELOPING OVERNIGHT. BY FRIDAY...WEAK SHORTWAVE RIDGING ALOFT WILL BUILD OVER THE AREA DOWNSTREAM FROM AN UPPER LOW SPREADING EAST-NORTHEASTWARD ACROSS THE NORTHERN PLAINS... AND THIS WILL LEAD TO DRY WEATHER CONDITIONS. HIGH TEMPERATURES MAY ACTUALLY BE A FEW DEGREES COOLER...IN REGIME DOMINATED BY MORNING CLOUDS AND LIGHT NORTHWEST FLOW AS SURFACE RIDGE AXIS SHIFTS EASTWARD ACROSS THE OHIO/TENNESSEE VALLEYS. MODELS INDICATE THAT THE MID-LEVEL ANTICYCLONE WILL BECOME EVEN MORE ESTABLISHED FROM FRIDAY NIGHT INTO SATURDAY NIGHT...AS ANOTHER UPPER LOW MOVES ONSHORE ALONG THE PACIFIC COAST AND BEGINS TO DIG SOUTHEASTWARD OVER THE GREAT BASIN. THIS WILL RESULT IN A CONTINUATION OF DRY WEATHER AND WARMER TEMPERATURES... ESPECIALLY AS WINDS RETURN FROM THE SOUTHEAST IN RESPONSE TO A DEEPENING LEE CYCLONE OVER THE SOUTHERN HIGH PLAINS. A DRY AND VERY WARM WEATHER PATTERN STILL APPEARS TO BE IN STORE FOR THE TENNESSEE VALLEY THROUGHOUT THE REMAINDER OF THE EXTENDED FORECAST PERIOD...ALTHOUGH A SUBSTANTIAL AMOUNT OF UNCERTAINTY EXISTS BETWEEN THE GFS/ECMWF REGARDING THE STRENGTH OF THE MID-LEVEL HIGH OVER NORTHERN ALABAMA/SOUTHERN MIDDLE TENNESSEE. DURING THE PERIOD FROM SUNDAY THROUGH WEDNESDAY...THE GFS MAINTAINS STRONGER MID-LEVEL RIDGING OVER THE AREA...AS THE PREVIOUSLY MENTIONED GREAT BASIN UPPER LOW BEGINS TO PIVOT NORTHEASTWARD ACROSS THE NORTHERN ROCKIES/PLAINS. THE ECMWF...ON THE OTHER HAND...DEVELOPS A WEAK CUTOFF UPPER LOW OVER FLORIDA AND ADJACENT PORTIONS OF THE EASTERN GULF...BEFORE RETROGRADING THIS FEATURE TO THE SOUTHWEST. THE ONLY REAL EFFECT THAT THIS FEATURE MAY HAVE IS TO INCREASE CLOUD COVER AND REDUCE HIGH TEMPERATURES SOMEWHAT DURING THE UPCOMING WARM PERIOD...BUT WILL GENERALLY NOT DEVIATE MUCH FROM MEXMOS TEMPERATURE GUIDANCE DURING THE EXTENDED PERIOD. NEEDLESS TO SAY...RAIN CHANCES WILL BE VERY LOW...AND MAY ONLY INCREASE SLIGHTLY WITH THE PASSAGE OF A WEAK COOL FRONT LATE NEXT WEEK. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && UPDATE/AVIATION...09 PREV DISCUSSION...DD
Hazardous weather outlook, May 26, 1:05 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 105 PM CDT THU MAY 26 2011 ALZ001>010-016-TNZ076-096-097-270100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 105 PM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS IS NOW PRETTY MUCH FOCUSED ACROSS NORTHEAST ALABAMA...WITH THE WEAK COLD FRONT BEGINNING TO MOVE EASTWARD INTO NORTHWEST ALABAMA. AS THE FRONT CONTINUES EAST...CONVECTIVE ACTIVITY SHOULD BEGIN TO COME TO AN END EARLY THIS EVENING. UNTIL THEN...THE PRIMARY WEATHER HAZARD LOOKS TO BE MODERATE TO LARGE HAIL WITH ANY OF THE STRONGER TO LOCALIZED SEVERE THUNDERSTORMS. IN ADDITION TO THE THUNDERSTORM THREAT...PATCHY FOG DEVELOPMENT IS POSSIBLE OVERNIGHT...WITH VISIBILITIES AND CLOUD HEIGHTS LOWERING INTO THE EARLY MORNING HOURS FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, May 26, 11:40 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1140 AM CDT THU MAY 26 2011 ALZ006-008-009-261730- JACKSON-MADISON-MARSHALL- 1140 AM CDT THU MAY 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWEST JACKSON...SOUTHEAST MADISON AND MARSHALL COUNTIES UNTIL 1230 PM CDT... AT 1139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PAINT ROCK...OR 17 MILES SOUTHEAST OF HUNTSVILLE...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WOODVILLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON FOR NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3472 8628 3460 8616 3449 8637 3465 8648 TIME...MOT...LOC 1640Z 241DEG 30KT 3462 8632 SS
Local storm report, May 26, 11:54 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1154 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM HAIL 2 WNW NEW HOPE 34.55N 86.45W
05/26/2011 E0.75 INCH MADISON AL CO-OP OBSERVER
&&
JSLocal storm report, May 26, 11:57 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1157 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM HAIL 2 W WOODVILLE 34.63N 86.31W
05/26/2011 E1.00 INCH JACKSON AL PUBLIC
COUNTY RD 5 AND HWY 72
&&
JSLocal storm report, May 26, 12:28 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1228 PM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM HAIL SE SCOTTSBORO 34.67N 86.03W
05/26/2011 E1.00 INCH JACKSON AL TRAINED SPOTTER
AT SCOTT ST AND COLLEGE ST
&&
JSLocal storm report, May 26, 1:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
102 PM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL POWELL 34.53N 85.90W
05/26/2011 E0.25 INCH DEKALB AL EMERGENCY MNGR
&&
JSLocal storm report, May 26, 1:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
106 PM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM HAIL 3 ESE HUNTSVILLE 34.72N 86.54W
05/26/2011 E0.50 INCH MADISON AL TRAINED SPOTTER
1137 AM HAIL 2 WNW NEW HOPE 34.55N 86.45W
05/26/2011 E0.75 INCH MADISON AL CO-OP OBSERVER
1146 AM HAIL 2 W WOODVILLE 34.63N 86.31W
05/26/2011 E1.00 INCH JACKSON AL PUBLIC
COUNTY RD 5 AND HWY 72
1219 PM HAIL SE SCOTTSBORO 34.67N 86.03W
05/26/2011 E1.00 INCH JACKSON AL TRAINED SPOTTER
AT SCOTT ST AND COLLEGE ST
1245 PM HAIL POWELL 34.53N 85.90W
05/26/2011 E0.25 INCH DEKALB AL EMERGENCY MNGR
&&
JSThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 10:17 PM CDT | Special Weather Statement | HUN | Colbert | 28 min |
| May 25, 10:29 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 31 min |
| May 25, 10:46 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 44 min |
| May 25, 10:54 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 21 min |
| May 25, 11:11 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 19 min |
| May 25, 11:25 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Madison and 1 more | 50 min |
| May 25, 11:33 PM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 27 min |
| May 26, 12:02 AM CDT | Tornado Warning | HUN | Limestone, Madison | 13 min |
| May 26, 12:10 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Limestone, Madison, Morgan | 35 min |
| May 26, 12:21 AM CDT | Special Weather Statement | HUN | Morgan | 24 min |
| May 26, 12:46 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 29 min |
| May 26, 12:47 AM CDT | High Wind Warning | HUN | DeKalb, Jackson, Marshall | 101 min |
| May 26, 12:50 AM CDT | Special Weather Statement | HUN | Morgan | 25 min |
| May 26, 1:18 AM CDT | Special Weather Statement | HUN | Cullman, Marshall | 27 min |
| May 26, 1:44 AM CDT | Special Weather Statement | HUN | DeKalb, Jackson, Marshall | 31 min |
| May 26, 2:14 AM CDT | Special Weather Statement | HUN | Cullman | 46 min |
| May 26, 2:58 AM CDT | Special Weather Statement | HUN | Cullman, Marshall | 47 min |
| May 26, 3:38 AM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 52 min |
| May 26, 3:46 AM CDT | Special Weather Statement | HUN | Cullman | 44 min |
| May 26, 3:51 AM CDT | Special Weather Statement | HUN | Lauderdale | 39 min |
| May 26, 4:06 AM CDT | Special Weather Statement | HUN | Franklin | 39 min |
| May 26, 4:30 AM CDT | Special Weather Statement | HUN | Colbert, Franklin | 30 min |
| May 26, 4:32 AM CDT | Special Weather Statement | HUN | Lauderdale | 28 min |
| May 26, 4:43 AM CDT | Special Weather Statement | HUN | Lauderdale | 32 min |
| May 26, 4:55 AM CDT | Special Weather Statement | HUN | Franklin | 50 min |
| May 26, 5:19 AM CDT | Special Weather Statement | HUN | Lawrence, Limestone | 41 min |
| May 26, 5:39 AM CDT | Special Weather Statement | HUN | Limestone, Madison | 51 min |
| May 26, 5:53 AM CDT | Special Weather Statement | HUN | Limestone | 37 min |
| May 26, 6:29 AM CDT | Special Weather Statement | HUN | Madison | 46 min |
| May 26, 6:37 AM CDT | Special Weather Statement | HUN | Franklin | 23 min |
| May 26, 7:38 AM CDT | Special Weather Statement | HUN | Lawrence | 67 min |
| May 26, 8:16 AM CDT | Special Weather Statement | HUN | Madison | 44 min |
| May 26, 8:44 AM CDT | Flash Flood Warning | HUN | Lawrence | 2 hr |
| May 26, 9:17 AM CDT | Special Weather Statement | HUN | Lawrence | 43 min |
| May 26, 9:55 AM CDT | Special Weather Statement | HUN | Morgan | 50 min |
| May 26, 10:53 AM CDT | Special Weather Statement | HUN | Madison | 37 min |
| May 26, 11:10 AM CDT | Special Weather Statement | HUN | Jackson | 65 min |
| May 26, 11:35 AM CDT | Special Weather Statement | HUN | Jackson | 40 min |
| May 26, 11:40 AM CDT | Special Weather Statement | HUN | Madison | 50 min |
| May 26, 12:08 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 39 min |
| May 26, 12:37 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 38 min |
| May 26, 1:57 PM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 48 min |
| May 26, 2:19 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 41 min |
| May 26, 3:39 PM CDT | Special Weather Statement | HUN | Jackson | 36 min |
| May 26, 4:16 PM CDT | Special Weather Statement | HUN | Marshall | 29 min |
| May 26, 4:40 PM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 50 min |
| May 26, 5:23 PM CDT | Special Weather Statement | HUN | DeKalb | 52 min |
| May 26, 5:35 PM CDT | Special Weather Statement | HUN | Marshall | 40 min |
| May 26, 6:10 PM CDT | Special Weather Statement | HUN | Jackson | 50 min |
| May 26, 12:17 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lincoln, Moore | 43 min |
| May 26, 12:19 AM CDT | Tornado Warning | HUN | Lincoln | 15 min |
| May 26, 5:23 AM CDT | Special Weather Statement | HUN | Lincoln | 22 min |
| May 26, 5:59 AM CDT | Special Weather Statement | HUN | Lincoln, Moore | 46 min |
| May 26, 8:52 AM CDT | Special Weather Statement | HUN | Franklin | 53 min |
| May 26, 9:49 AM CDT | Special Weather Statement | HUN | Franklin | 56 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.